# SDR DHL2007802507

- Difficulty date: January 20, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR/MODIFICATION OF FWD PAX DOOR UPPER AFT JAMB CORNER IAW AD2000-20-08, DWG SR08530021 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW AD2000-20-08, S/B DC8 53-075, DOUGLAS DWG SR08530021, 5750776.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063") AND REPAIR TRIPLER (AL7075T6 0.080") IAW DOUGLAS DWG NR SR08530021.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DOUGLAS DWG SR08530021, SRM 51-1-21, SRM 51-1-20B, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
